I dont know if you will be able to answer my question, but my 59yr old dad is in end stage HF and in the last 24hrs he seems to be haluscinating. He has also been looking slightly yellow. He had blood test done only the day before and his GP said she would inform us if there is a problem with them. We had no phone call so i pursume all is as well as it could be. He has been more fatigue in the last week. Has gone off his food, (which he loves) and not drinking as much as he would normally. As his main carer i weigh dad on a daily basis and in one week he has lost 1st 4lb. I know some of this weight loss will be fluid as he is on Metolazone 2.5mg daily. Dads weight is up and down alot and we had one stage where it wasn't moving. His metolazone was incresed up to 5mg daily. Once the fluid started to shift the metolazone was put back down to 2.5mg. This is the lighted my dad has been this year. He was told he only had 6-12mths this was back in June.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.